# SDR DALA1119301819

- Difficulty date: February 24, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 36,689 hours, 7,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T3112
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B EDGE L/E FAIRING FOUND DELAMINATED.  COMPOSITE WET LAY-UP REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01 REPAIR 1 AND SRM 51-70-03 PARA 5A (1) FIG 5.
